# SDR FDEA201004301407

- Difficulty date: April 30, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 61,347 hours, 13,761 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: NRC6753503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING-OTBD FLAP, T/E WEDGE, INBD UPPER SURFACE FOUND DELAMINATED.  LT WING - OTBD FLAP T/E WEDGE REPAIRED IAW EA 1-5750-137979, REPAIR CLASSIFIED AS MINOR REPAIR IAW GMM 6-2-100 REV 110.
